# SDR SWAA2015110945912

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT STATION EMER LIGHT INOPERATIVE AT BS 123.  RECONNECTED BATTERY PACK IAW AMM.
